# SDR UIEA2025031900343

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE TO UPPER SPOILER SKIN 6, REPAIR AS REQUIRED.( UPPER SPOILER SKIN 6 WAS REPAIRED I.A.W B767 SRM 57-70-01-2R-1 AND SRM 51-70-04-0G-0 PAR 5 B AND 51-70-17-0G-0 PAR 4 B FIG 24 REV 127 15DEC24. NO FURTHER DEFECTS NOTED. )
